Previous |  Up |  Next

Article

Title: On two problems of the graph theory (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 107
Issue: 2
Year: 1982
Pages: 109-113
.
Category: math
.
MSC: 05C99
idZBL: Zbl 0492.05058
idMR: MR659739
.
Date available: 2009-09-23T09:13:47Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118104
.
Reference: [1] E. J. Cockayne S. T. Hedetniemi: Towards a theory of domination in graphs.Networks 7 (1977), 247-261. MR 0483788
Reference: [2] S. Poljak: Problem 6.Presented at the Czechoslovak Conference on Graph Theory at Zemplínska Šírava in 1978.
Reference: [3] B. Zelinka: Domatically critical graphs.Czech. Math. J. 30 (1980), 486-489. Zbl 0426.05046, MR 0583627
.

Files

Files Size Format View
CasPestMat_107-1982-2_1.pdf 554.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo